Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 162, NWS Austin/San Antonio, TX

June 6, 2019Lavaca County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 6, 2019, 5:23 PM CDT for Lavaca County, Texas. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2019, 5:23 PM CDT (22:23 UTC)
Expired
Jun 6, 2019, 6:15 PM CDT
In force
52 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 115 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 5:36 PM CDTHAIL 1.757 Se Moulton, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1899 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

347 
WUUS54 KEWX 062223
SVREWX
TXC285-062315-
/O.NEW.KEWX.SV.W.0162.190606T2223Z-190606T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
523 PM CDT Thu Jun 6 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northern Lavaca County in south central Texas...

* Until 615 PM CDT.

* At 522 PM CDT, a severe thunderstorm was located over Moulton,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Hallettsville, Moulton, Sublime, Komensky, Henkhaus, Moravia,
  Witting, Vienna and U.S. Highway 77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2930 9661 2949 9719 2957 9719 2963 9714
      2963 9686 2961 9684 2958 9684 2958 9679
      2934 9656
TIME...MOT...LOC 2222Z 284DEG 31KT 2959 9710 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT
2 follow-up statements
722 
WWUS54 KEWX 062243
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
543 PM CDT Thu Jun 6 2019

TXC285-062315-
/O.CON.KEWX.SV.W.0162.000000T0000Z-190606T2315Z/
Lavaca TX-
543 PM CDT Thu Jun 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN LAVACA COUNTY...

At 536 PM CDT, a trained weather spotter reported golf ball sized 
hail 7 miles southeast of Moulton. At 541 PM CDT, a severe 
thunderstorm was located near Hallettsville, moving east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hallettsville, Moulton, Sublime, Komensky, Henkhaus, Moravia,
Witting, Vsetin, Vienna and Breslau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2930 9661 2949 9719 2957 9719 2963 9714
      2963 9686 2961 9684 2958 9684 2958 9679
      2934 9656
TIME...MOT...LOC 2241Z 292DEG 31KT 2951 9693 

HAIL...1.75IN
WIND...60MPH
 
$$

PLATT
671 
WWUS54 KEWX 062306
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
606 PM CDT Thu Jun 6 2019

TXC285-062315-
/O.CON.KEWX.SV.W.0162.000000T0000Z-190606T2315Z/
Lavaca TX-
606 PM CDT Thu Jun 6 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN LAVACA COUNTY...

At 606 PM CDT, a severe thunderstorm was located near Sublime, or 15
miles east of Hallettsville, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hallettsville, Sublime, Komensky, Henkhaus, Witting, Vsetin, Vienna
and Breslau.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2930 9661 2949 9719 2955 9713 2958 9706
      2957 9685 2956 9679 2934 9656
TIME...MOT...LOC 2306Z 284DEG 31KT 2946 9669 

HAIL...1.00IN
WIND...60MPH
 
$$

PLATT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:39 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 6, 2:39 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
239 PM CDT Thu Jun 6 2019

.SHORT TERM (Tonight through Friday Night)...
Convection has develop across the Hill Country this afternoon as
convective inhibition eroded and convective temperatures where
reached. The convection has developed in a weak low level convergent
zone. This activity is expected to move east into portions of the
I-35 corridor between San Antonio and Austin through the remainder of
the afternoon and early evening, then east of the I-35 corridor mid
evening.

Forecast soundings indicate steep mid level lapse rates of around
7 degC/km yielding SBCAPE and MLCAPE values in excess of 3000 J/kg.
Inverted V sounding also evident, indicating DCAPE values of around
1300 J/kg. Deep layer shear values, of nearly 40kts will be present.
So initially supercellular mode will continue across the Hill
Country and into the I-35 corridor. Over time cold-pool development
may lead to development of a broken complex east of I-35 and I-37,
with the severe wind threat becoming the main issue this evening.
A Severe Thunderstorm Watch has been issued for portions of the Hill
Country and along and east of I-35 through 10 PM.

In terms of flash flooding potential, the overall quick speed of the
system should mitigate widespread concerns. Nevertheless, isolated
heavier downpours could lead to very localized flash flooding
concerns.

Convection should move east and south of the area overnight. Warm
and dry conditions are forecast for Friday.

&&

.LONG TERM (Saturday through Thursday)...
A ridge will build over South Central Texas over the weekend leading
to very warm temperatures. Temperatures in the mid and upper 90s are
forecast over the Hill Country and Central Texas, upper 90s to 102
around the San Antonio metro and southeast, and 100 to 107 along the
Rio Grande. With recent rainfall, near surface moisture will keep
heat index values elevated, into Heat Advisory criteria for several
locations. A Heat Advisory will likely be needed for a portion of the
area.

A trough moving through the Central Plains Sunday night into Monday
will weaken the ridge from the north. This will allow a cold front
to enter the region, bringing a chance of showers and thunderstorms
and cooler temperatures.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              72  93  72  96  75 /  20   0   0   0   0
Austin Bergstrom Intl Airport  71  94  71  95  73 /  20  -    0   0   0
New Braunfels Muni Airport     71  96  71  97  74 /  20   0   0   0   0
Burnet Muni Airport            68  91  69  95  74 /  10   0   0   0   0
Del Rio Intl Airport           72 100  75 102  78 /   0   0   0   0   0
Georgetown Muni Airport        69  92  69  95  73 /  20  -    0   0   0
Hondo Muni Airport             70 101  73 101  75 /   0   0   0   0   0
San Marcos Muni Airport        70  96  71  97  73 /  20  -    0   0   0
La Grange - Fayette Regional   74  95  72  96  74 /  20  10   0   0   0
San Antonio Intl Airport       74  98  74  98  77 /  20   0   0   0   0
Stinson Muni Airport           75  98  75 100  77 /  20   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Aviation...17
Short-Term/Long-Term...Runyen
Public Service/Data Collection...33
Hazardous weather outlook, Jun 6, 2:42 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
242 PM CDT Thu Jun 6 2019

TXZ171>173-183>194-202>209-217>225-228-071945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
242 PM CDT Thu Jun 6 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

There is currently a slight to enhanced risk for scattered severe
storms this afternoon through the early evening across the Hill
Country and along and east of the I-35 corridor. Quarter to
golfball sized hail and damaging winds gusts in excess of 60 mph
will be the main threats with any severe storms. A Severe
Thunderstorm Watch has been issued through 10 PM this evening.
Also, isolated pockets of heavy rainfall leading to localized
flash flooding will be possible from the stronger storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hot and humid conditions are expected over the area Friday
through Sunday. Heat indices are forecast to reach 105 to 110
degrees across many areas Saturday and Sunday, with slightly lower
values expected over the Hill Country. A heat advisory may be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed this afternoon.

In the hours before

Local storm report, Jun 6, 4:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             1 E CROSS MOUNTAIN      29.65N 98.64W
06/06/2019  E0.88 INCH       BEXAR              TX   PUBLIC

&&
Local storm report, Jun 6, 4:57 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             2 WNW SUNSET VALLEY     30.24N 97.84W
06/06/2019  E0.75 INCH       TRAVIS             TX   LAW ENFORCEMENT

            PEA TO PENNY SIZED HAIL NEAR CANDELARIA
            DRIVE AND US290.

&&

CVP
Local storm report, Jun 6, 4:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
459 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     HAIL             1 E CROSS MOUNTAIN      29.65N 98.64W
06/06/2019  E0.88 INCH       BEXAR              TX   PUBLIC

            .

0445 PM     HAIL             BULVERDE                29.74N 98.45W
06/06/2019  E0.70 INCH       COMAL              TX   PUBLIC

            .

0444 PM     HAIL             2 WNW SUNSET VALLEY     30.24N 97.84W
06/06/2019  E0.75 INCH       TRAVIS             TX   LAW ENFORCEMENT

            PEA TO PENNY SIZED HAIL NEAR CANDELARIA
            DRIVE AND US290.

0435 PM     HAIL             9 ESE SMITHVILLE        29.94N 97.02W
06/06/2019  E1.75 INCH       FAYETTE            TX   PUBLIC

            PUBLIC REPORTS QUARTER TO GOLF BALL SIZE
            HAIL ALONG HIGHWAY 71 IN WEST POINT.

0420 PM     HAIL             SMITHVILLE              30.01N 97.16W
06/06/2019  E1.75 INCH       BASTROP            TX   PUBLIC

            A GAS STATION IN SMITHVILLE REPORTED QUARTER
            TO GOLF BALL SIZE HAIL FELL AT THAT
            LOCATION.

0403 PM     TSTM WND DMG     5 SSW BASTROP           30.05N 97.34W
06/06/2019                   BASTROP            TX   PUBLIC

            THERE WAS SIGN AND TREE DAMAGE AT A STORE
            OFF COUNTY ROAD 304. NICKEL SIZE HAIL ALSO
            REPORTED AT THIS LOCATION.

0401 PM     HAIL             1 E BULVERDE            29.75N 98.43W
06/06/2019  E1.00 INCH       COMAL              TX   PUBLIC

0355 PM     TSTM WND DMG     1 SSE BULVERDE          29.72N 98.44W
06/06/2019                   COMAL              TX   NWS EMPLOYEE

            TREE THAT WAS BLOWN DOWN WAS BLOCKING ONE
            LANE OF US281.

0350 PM     TSTM WND DMG     BULVERDE                29.74N 98.45W
06/06/2019                   COMAL              TX   PUBLIC

            MULTIPLE TREES AND POWER POLES BLOWN DOWN IN
            BULVERDE. TIME ESTIMATED WITH RADAR.

0337 PM     HAIL             2 N MANOR               30.37N 97.56W
06/06/2019  E0.70 INCH       TRAVIS             TX   PUBLIC

0331 PM     HAIL             4 SSW PFLUGERVILLE      30.39N 97.65W
06/06/2019  E1.00 INCH       TRAVIS             TX   PUBLIC

            PARMER AT DESSAU.

0318 PM     HAIL             5 NNE AUSTIN            30.34N 97.70W
06/06/2019  E0.70 INCH       TRAVIS             TX   PUBLIC

            IH-35 AT 183.

0312 PM     HAIL             3 E SUNSET VALLEY       30.23N 97.75W
06/06/2019  E0.75 INCH       TRAVIS             TX   EMERGENCY MNGR

            PENNY SIZED HAIL AT ST. EDWARDS UNIVERSITY.

0306 PM     HAIL             3 NW MCKINNEY FALLS STA 30.21N 97.75W
06/06/2019  E0.70 INCH       TRAVIS             TX   PUBLIC

            DIME SIZED HAIL AT SH71 AND IH35.

0306 PM     HAIL             SUNSET VALLEY           30.23N 97.80W
06/06/2019  E0.75 INCH       TRAVIS             TX   TRAINED SPOTTER

0235 PM     HAIL             3 NW JOHNSON CITY       30.30N 98.45W
06/06/2019  E0.70 INCH       BLANCO             TX   COCORAHS

            .

0209 PM     HAIL             4 NE LUCKENBACH         30.22N 98.71W
06/06/2019  E0.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

            .

0207 PM     HAIL             3 NNW LUCKENBACH        30.22N 98.78W
06/06/2019  E0.75 INCH       GILLESPIE          TX   TRAINED SPOTTER

&&
Special weather statement, Jun 6, 4:59 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
459 PM CDT Thu Jun 6 2019

TXZ207-223-062245-
Guadalupe TX-Gonzales TX-
459 PM CDT Thu Jun 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE AND WEST
CENTRAL GONZALES COUNTIES UNTIL 545 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm over
Seguin, moving southeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Seguin, Belmont, Leesville and Zipp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

LAT...LON 2953 9805 2961 9800 2957 9756 2931 9773
TIME...MOT...LOC 2159Z 294DEG 21KT 2955 9797

PLATT
Local storm report, Jun 6, 5:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
503 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     3 WSW LA GRANGE         29.89N 96.92W
06/06/2019                   FAYETTE            TX   TRAINED SPOTTER

            LARGE OAK TREES BLOWN DOWN.

&&

CVP
Local storm report, Jun 6, 5:23 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 PM CDT THU JUN 6 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     LA GRANGE               29.91N 96.88W
06/06/2019                   FAYETTE            TX   EMERGENCY MNGR

            THE COUNTY EMERGENCY MANAGER REPORTS
            MULTIPLE TREES DOWN IN THE CITY OF LA
            GRANGE.

&&

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 1:03 AM CDTSpecial Weather StatementEWXLlano42 min
Jun 6, 1:04 AM CDTSpecial Weather StatementEWXGillespie41 min
Jun 6, 1:09 AM CDTSpecial Weather StatementEWXBurnet, Llano51 min
Jun 6, 1:20 AM CDTSevere Thunderstorm WarningEWXBurnet, Williamson40 min
Jun 6, 1:40 AM CDTSpecial Weather StatementEWXDimmit35 min
Jun 6, 1:57 AM CDTSpecial Weather StatementEWXComal, Hays, Kendall, Travis48 min
Jun 6, 2:14 AM CDTSpecial Weather StatementEWXBandera46 min
Jun 6, 12:57 PM CDTSpecial Weather StatementEWXKendall48 min
Jun 6, 1:35 PM CDTSpecial Weather StatementEWXKendall40 min
Jun 6, 1:42 PM CDTSpecial Weather StatementEWXKendall48 min
Jun 6, 1:45 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall60 min
Jun 6, 2:13 PM CDTSpecial Weather StatementEWXKendall47 min
Jun 6, 2:29 PM CDTSpecial Weather StatementEWXTravis46 min
Jun 6, 2:38 PM CDTSpecial Weather StatementEWXBlanco52 min
Jun 6, 2:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis56 min
Jun 6, 3:05 PM CDTSpecial Weather StatementEWXWilliamson40 min
Jun 6, 3:25 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson65 min
Jun 6, 3:29 PM CDTAreal Flood AdvisoryEWXTravis3 hr
Jun 6, 3:38 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis67 min
Jun 6, 3:45 PM CDTSpecial Weather StatementEWXComal45 min
Jun 6, 3:50 PM CDTSpecial Weather StatementEWXWilliamson40 min
Jun 6, 3:51 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe54 min
Jun 6, 4:11 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee64 min
Jun 6, 4:21 PM CDTSpecial Weather StatementEWXGuadalupe39 min
Jun 6, 4:32 PM CDTSpecial Weather StatementEWXTravis43 min
Jun 6, 4:42 PM CDTSpecial Weather StatementEWXFayette48 min
Jun 6, 4:45 PM CDTSpecial Weather StatementEWXComal45 min
Jun 6, 4:49 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis15 min
Jun 6, 4:59 PM CDTSpecial Weather StatementEWXGuadalupe46 min
Jun 6, 4:59 PM CDTSevere Thunderstorm WarningEWXFayette61 min
Jun 6, 5:05 PM CDTSevere Thunderstorm WarningEWXFayette55 min
Jun 6, 5:11 PM CDTSevere Thunderstorm WarningEWXFayette19 min
Jun 6, 5:25 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe2 hr
Jun 6, 5:30 PM CDTSpecial Weather StatementEWXDeWitt, Lavaca45 min
Jun 6, 5:42 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca63 min
Jun 6, 5:42 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe, Karnes, Wilson63 min
Jun 6, 5:47 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson35 min
Jun 6, 6:07 PM CDTSpecial Weather StatementEWXGuadalupe38 min
Jun 6, 6:22 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca53 min
Jun 6, 6:33 PM CDTSpecial Weather StatementEWXDeWitt42 min
Jun 6, 6:48 PM CDTSpecial Weather StatementEWXBexar42 min
Jun 6, 6:49 PM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca26 min
Jun 6, 6:58 PM CDTSpecial Weather StatementEWXDeWitt47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.